# SDR AALA202401037748

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 94,645 hours, 12,058 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH LAVATORY AT 1L (AALA202401037748) AND 4L (AALA202401038552) DOORS STICK DURING OPEN AND CLOSE. ADJUSTED BOTH LAVATORY DOORS AS PER AMM 25-41-00. OPERATIONAL CHECK GOOD.
